RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 7, Pages 989–992 (Mi de10880)  

Numerical methods

A Symmetric Decomposition Scheme for a Schrödinger Problem

R. Čiegis

Vilnius Gediminas Technical University, Lithuania

Full text: PDF file (539 kB)

English version:
Differential Equations, 2003, 39:7, 1044–1049

Bibliographic databases:

UDC: 519.63
Received: 05.03.2003

Citation: R. Čiegis, “A Symmetric Decomposition Scheme for a Schrödinger Problem”, Differ. Uravn., 39:7 (2003), 989–992; Differ. Equ., 39:7 (2003), 1044–1049

Citation in format AMSBIB
\Bibitem{Cie03}
\by R.~{\v C}iegis
\paper A Symmetric Decomposition Scheme for a Schr\"odinger Problem
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 7
\pages 989--992
\mathnet{http://mi.mathnet.ru/de10880}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2133988}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 7
\pages 1044--1049
\crossref{https://doi.org/10.1023/B:DIEQ.0000009201.48863.84}


Linking options:
  • http://mi.mathnet.ru/eng/de10880
  • http://mi.mathnet.ru/eng/de/v39/i7/p989

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020